Seruki Asked: I’m 19, almost 20 and I think I have adrenal fatigue. :( I was on Depo Provera for two years. Help?

Please read this excerpt from the last post I made on Yahoo! Answers as I think it sounds like adrenal fatigue and I have read that Depo Provera could very easily be the culprit of it. In fact, I've even heard from a few doctors that I know as friends that it could have done this to me. But I want to know what has happened to other members here on Yahoo! Answers and what you people think, too.

PLEASE, PLEASE read below before answering.

Please help me and read the whole article here! Depo Provera has caused me to gain 70 pounds! What do I do?
Hello, I would really love input and help from others who have had the same problem that I'm having now with Depo Provera.

Please read my story. You may find that you've experienced this as well.

I used to be a naturally thin person, I was a size 2 – 4 depending on what store I would shop at. I weighed about 120 – 130 pounds. Yes, my weight changed somewhat, but only between 120 and 130 pounds. I think it was just water weight when it was more. I loved enjoying life back then, I liked that I could wear nice clothes and actually look nice. I had confidence and wasn't heavily depressed at all like I am now despite that my home life was horrible.

I started taking Depo Provera when I was 16, I believe, back when I could wear whatever I wanted to wear and such… my mom actually made me take it. She didn't like that I would bleed nonstop. I thought it would be great to get rid of my period problems. I would bleed for sometimes a month at a time, very heavily. I didn't bleed at all after one shot of Depo Provera.

I noticed that my weight had shot up from 120/130 pounds all the way to 140 pounds within the first two or three months of being on this shot. I thought that maybe I was eating bad and not exercising enough. I did eat junk food at the time and I didn't do much exercise. However, before the shot, I ate junk food almost on a daily basis, from the time I was little, and I didn't exercise much besides walking only when I had to walk the dog or swimming every now and then when I was bored, which wasn't often as I had a lot to do.
Anyway, about when I noticed that I was gaining weight, I started eating TV dinners, salads, cereal, cut junk food out all the way. Started walking for at least thirty minutes a day and swimming more often.
However, as three or four more months went by, I gained more weigh. I ended up weighing 170 pounds! :(
I kept doing what I was doing, eating less, eating better, exercising more… and gradually until August 2010, my weight continued to climb until I ended up weighing what I weigh now, about 200 pounds… I am a size 16, ouch.

It's been nearly a year that I have been off of the shot. I started taking the Tri-Previfem birth control pill because so many people take it. I hate that I have to remember to take it every day as I am a very forgetful person and have to set an alarm to take it and such.

Anyway, yes, it has been almost a year that I have been off of the shot. My weight will not budge. I am on Weight Watchers and don't use up more than what I am allowed to use for the day. If I do, I use my bonus points. I don't ever use up all of my bonus points for the week. Recently, I have joined Livestrong.com to help with calorie counting and food tracking.

I cannot do much exercise due to Depo Provera causing bone density loss and causing me to actually have arthritis! :(

I have a twist board and access to a fairly large swimming pool… but that's about it.

I am seriously depressed over this weight thing… I have no energy like I used to. I feel completely drained and lifeless. I feel like less of a person. Being overweight really isn't me. I loved wearing cute clothes and I liked to take pictures and such.

Thank you all so very much for your time. Any help is very much appreciated.

Answers:

angziety Answered:
This sounds freakishly familiar.. only I was on Yasmin birth control pills.I've heard the depo shots can cause horrible weight gain.I've also heard about adrenal fatigue.

It is so freakishly similar to my story that I'm getting a little paranoid that someone is playing a joke on me except I was actually exercising all the time…

I'm interested to know what you find out about everything…



Bonny Lucas Answered:
WellI found this.http://yisi.info/41408/bone-density



Got a better answer? Share it below!

Tagged with:

Filed under: Home Security Questions

Like this post? Subscribe to my RSS feed and get loads more!